Q. Kindly explain MR enterography for carcinoma cervix and its management.

Answered by
Dr. Ashaq Hussain Parrey
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 04, 2018

Hello doctor,

My wife was operated for carcinoma cervix seven years back. No CCRT was given. Four years later, it was relapsed. 22 RT and 5 CT were given. Presently she is under regular follow up. For last two years, she has severe abdomen discomfort, crampy pain, and abdomen fullness. Due to all these, she is taking hardly her meal. Recently shown to GI specialist who had advised for MR enterography. The impression of MR enterography is multiple clustered loops of distal ileum in the pelvis, extending upstream from terminal ileum are thickly walled, showing increased mural enhancement, some of them showing luminal narrowing and pericentric fat stranding. Upstream of these clustered loops, there is prominence to mild dilation of the small bowel. This needs correlation with clinical history as a primary inflammatory pathology versus secondary enteritis following radiotherapy or chemotherapy.

Although shown this report to the same doctor, he has not explained the cause of the problem or any serious issue. He advised for two months medicine tablet Librax thrice in a day, capsule A to Z once in a day and Cremaffin. She has been taking these medications for last three weeks but no respite. I request for your advice. Especially root cause of problem or severity or seriousness and treatment.

#

Hello,

Welcome to icliniq.com.

The symptoms and MRI findings are features of radiation-induced fibrosis in the intestine. It is one of the side effects of radiation and is treated by symptomatic treatment as no specific treatment is available and is generally considered benign condition. However sometimes may need surgical correction.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Thank you doctor,

Any medicine from your side for her? Or can she continue with the medicine prescribed by GI specialist?

#

Hi,

Welcome back to icliniq.com.

If she is getting colics, she can take Drotin (Drotaverine) 40 mg twice a day for few days, in addition to the medications that she is already taking.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I have lower abdomen pain and alarming weight loss. Will it be due to IBS?

When I wake up in the morning I feel pain in my lower abdomen ...   Read full

Can the lower abdomen pain be due to ovulation?

The abdominal cramps, constipation, even mild spotting and increased mucoid vaginal discharge are part of a premenstrual syndrome and shall all subside once your withdrawal bleed is initiated ... Hello doctor, For the past tw...   Read full

Kindly explain MR enterography for carcinoma cervix and its management.

Especially root cause of problem or severity or seriousness and treatment ... It is one of the side effects of radiation and is treated...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


What Is ADHD and How Is It Managed?
This article discusses ADHD, whether it is a real condition, features of ADHD, how to recognize and manage this common c...  Read more»
Does a cold sore indicate cervical cancer?
Hi doctor,Can a cold sore virus cause cervical cancer? I never had sex before, but I have caught a cold sore from one of...  Read more»
I am experiencing abdominal bloating and severe acidity. Are these side effects of antibiotics?
Hello doctor, I have been experiencing bloating and acidity during the menopause years. After experiencing a burning se...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.